Pacific Journal of Mathematics

A factorization theorem for analytic functions operating in a Banach algebra.

Philip C. Curtis, Jr. and Henrik Stetkaer

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 337-343.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970608

Mathematical Reviews number (MathSciNet)
MR0310637

Zentralblatt MATH identifier
0216.41204

Subjects
Primary: 46H05: General theory of topological algebras
Secondary: 46K05: General theory of topological algebras with involution

Citation

Curtis, Philip C.; Stetkaer, Henrik. A factorization theorem for analytic functions operating in a Banach algebra. Pacific J. Math. 37 (1971), no. 2, 337--343. https://projecteuclid.org/euclid.pjm/1102970608


Export citation

References

  • [1] Paul Cohen, Factorization in group-algebras, Duke Math. J., 26 (1959), 199-206.
  • [2] P. C. Curtis, Jr. and Figa-Talamanca, Factorization theorems forBanach algebras in "Function algebras" edited by F. T. Birtel, Scott Foresman and Co., Chicago 111. 1966, 169-185.
  • [3] E. Hewitt and K. Ross, Abstract harmonic analysis, II, Springer-Verlag 1970.
  • [4] Y. Katznelson, Sur les algebres dont les elements non-negatifs admettent des racines carres, Ann. Ecole Norm. Sup, 3e serie, 77 (1960), 167-174.
  • [5] D. C. Taylor, A characterizationof Banach algebras with approximate unit, Bull. Amer. Math. Soc, 74(1968), 761-766.